Inversion of multifunctions and differential inclusions
Control and Cybernetics, Tome 34 (2005) no. 3, pp. 871-901
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_3_a12,
author = {Nachi, Khadra and Penot, Jean-Paul},
title = {Inversion of multifunctions and differential inclusions},
journal = {Control and Cybernetics},
pages = {871--901},
year = {2005},
volume = {34},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_3_a12/}
}
Nachi, Khadra; Penot, Jean-Paul. Inversion of multifunctions and differential inclusions. Control and Cybernetics, Tome 34 (2005) no. 3, pp. 871-901. http://geodesic.mathdoc.fr/item/CC_2005_34_3_a12/